# SDR HALA2021032500055

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,708 hours, 4,166 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 374 3R SHOWING UNARMED INDICATION AT DOOR. CORRECTIVE ACTION: COULD NOT DUPLICATE THE DISCREPANCY ON GND. PERFORMED OPS CHK MANY TIMES. NO TROUBLE DETECTED PER HAL A330 AMM 52-71. (7270782)
